Alert archive / Maine / Gale Warnings in 2017
Gale Warning 32, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Nov 18, 2017, 4:27 PM EST. It took effect at Nov 19, 2017, 6:00 AM EST. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2017, 4:27 PM EST (21:27 UTC)
- In effect from
- Nov 19, 2017, 6:00 AM EST
- Expired
- Nov 20, 2017, 7:42 PM EST
- In force
- 38 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
398 WHUS71 KCAR 182127 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 427 PM EST SAT NOV 18 2017 ANZ050>052-190900- /O.UPG.KCAR.GL.A.0017.171119T1200Z-171120T0000Z/ /O.NEW.KCAR.GL.W.0032.171119T1100Z-171120T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 427 PM EST SAT NOV 18 2017 ...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 1 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 1 AM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
7 follow-up statements
862 WHUS71 KCAR 190047 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 747 PM EST SAT NOV 18 2017 ANZ050>052-191100- /O.CON.KCAR.GL.W.0032.171119T1100Z-171120T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 747 PM EST SAT NOV 18 2017 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM SUNDAY TO 1 AM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
113 WHUS71 KCAR 190753 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 253 AM EST SUN NOV 19 2017 ANZ050>052-192000- /O.CON.KCAR.GL.W.0032.171119T1100Z-171120T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 253 AM EST SUN NOV 19 2017 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 1 AM EST MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
797 WHUS71 KCAR 191952 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 252 PM EST SUN NOV 19 2017 ANZ050>052-200400- /O.CON.KCAR.GL.W.0032.000000T0000Z-171120T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 252 PM EST SUN NOV 19 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
379 WHUS71 KCAR 200356 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1056 PM EST SUN NOV 19 2017 ANZ052-201200- /O.CAN.KCAR.GL.W.0032.000000T0000Z-171120T0600Z/ /O.NEW.KCAR.SC.Y.0081.171120T0356Z-171120T2100Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1056 PM EST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 PM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-200900- /O.EXT.KCAR.GL.W.0032.000000T0000Z-171120T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1056 PM EST SUN NOV 19 2017 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
138 WHUS71 KCAR 200749 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 249 AM EST MON NOV 20 2017 ANZ050-051-202000- /O.EXT.KCAR.GL.W.0032.000000T0000Z-171121T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 249 AM EST MON NOV 20 2017 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-202000- /O.EXT.KCAR.SC.Y.0081.000000T0000Z-171121T0600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 249 AM EST MON NOV 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
687 WHUS71 KCAR 202006 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 306 PM EST MON NOV 20 2017 ANZ050-051-210415- /O.CON.KCAR.GL.W.0032.000000T0000Z-171121T0600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 306 PM EST MON NOV 20 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-210415- /O.CON.KCAR.SC.Y.0081.000000T0000Z-171121T0600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 306 PM EST MON NOV 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
757 WHUS71 KCAR 210042 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 742 PM EST MON NOV 20 2017 ANZ050-051-210900- /O.CAN.KCAR.GL.W.0032.000000T0000Z-171121T0600Z/ /O.EXB.KCAR.SC.Y.0081.000000T0000Z-171121T0900Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 742 PM EST MON NOV 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-210900- /O.EXT.KCAR.SC.Y.0081.000000T0000Z-171121T0900Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 742 PM EST MON NOV 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Nov 18, 12:52 PM EST, 3 hours 35 minutes earlier.
Area forecast discussion, Nov 18, 12:52 PM EST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1252 PM EST Sat Nov 18 2017
.SYNOPSIS...
High pressure will exit across the maritimes today. Strong low
pressure will cross the region Sunday, drawing a cold front
across the region.
&&
.NEAR TERM /THROUGH TONIGHT/...
Update...
High pressure will begin to exit across the maritimes this
afternoon. At the same time, low pressure will intensify across
the Great Lakes drawing a warm front toward the region. Cloud
cover will increase across the region through the afternoon in
advance of the warm front. Afternoon high temperatures will
range from the lower to mid 30s north, to around 40 interior
Downeast with lower 40s along the Downeast coast. Have updated
the forecast to adjust for current conditions along with
afternoon temperatures and cloud cover.
Previous Discussion...
Another round of wintry weather is expected to move in this
evening and overnight.
Warm air advection begins in earnest tonight as the low begins to
lift into the Saint Lawrence River Valley, allowing a swath of
precipitation to spread from west to east overnight. The warm air
will initially spread northward by lifting over the colder air at
low levels, resulting in a mix of snow, sleet, and freezing rain,
mainly along and north of a Dover-Foxcroft to Danforth line.
Temperatures will fall a bit early this evening, but then they will
rise overnight as the warm air is able to replace the cold air at
the surface. As such, the wintry mix will gradually change to just
plain rain from south to north, with all but the upper St John
Valley seeing all rain by daybreak. Both snow and ice accumulations
will be light, less than 1 inch and less than 1 tenth of an inch,
respectively. Therefore, only minor travel impacts are expected.
However, if the cold air sticks around longer than currently
anticipated, the ice and snow accumulations could increase. Will
allow later shifts take a look at the incoming hi-res near term
models before making any decisions on headlines.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
A strong area of low pressure near Montreal Sunday morning is
expected to track to the north of the Gaspe Peninsula by 00z
Monday. The CWA will be in the warm sector Sunday morning and
into the first part of the afternoon with periods of rain.
Colder air begins to sweep in from the west mid to late
afternoon as the rain ends from the south. Much colder air pours
into the region Sunday night on a gusty west wind. Isolated
snow showers are possible to the north and west of the Katahdin
Region. Any areas of standing water will freeze Sun night, and
temperatures Monday afternoon will only recover to the mid 20s
north to the low 30s in the Greater Bangor Region. There will be
a gusty west wind that will add to the chill. It will likely
remain mostly cloudy in the north with a few flurries and partly
sunny toward the coast.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Overall fairly quiet weather for Thanksgiving week. A weak
frontal boundary could produce a rain or snow shower late Tue
night or Wednesday morning, but there will not be much moisture
with this front. There remains uncertainty as to whether a wave
develops along the front to the south of the area and clips the
region with another period of rain or rain changing to snow
Wednesday night. Much of the guidance keeps this feature
offshore, but it bears watching. The 00Z ECWMF now brings
precipitation to nearly all of the CWA (mostly rain, ending
perhaps as a period of snow), and the GFS keeps all of the
precipitation well south and east of the region, and the
Canadian just grazes the coast. The 00z ECMWF has little
support from its ensembles members. Any potential system bears
watching, but until there is better agreement will stick with a
model consensus and nothing higher than chance PoPs. Colder air
filters into the region behind the front, and Thanksgiving
should be a dry day with some breaks of sunshine and highs from
the upper 20s in the Saint John Valley to the mid to upper 30s
Downeast. A tough and developing surface low may bring a chance
of snow to mainly northern areas Friday, but there is not great
model agreement, and some models would keep the area mainly dry.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
NEAR TERM: VFR conditions are expected across the region this
afternoon through early tonight. Conditions will then
deteriorate overnight as a mix of snow, sleet, freezing rain,
and rain spread from west to east 00z-12z Sun. Expect all
terminals to be IFR by 06z or shortly thereafter. BGR and BHB
will remain plain rain through the period, while the other
terminals will see snow mixing with sleet and freezing rain,
then change over to plain rain from south to north 06z- 12z.
SHORT TERM: LIFR to IFR in rain Sunday will improve to MVFR and
eventually VFR at the Downeast terminals by late Sunday. Improvement
to MVFR expected at the northern terminals toward evening.
Predominately MVFR Sun night at the northern terminals with brief
IFR in any snow showers. VFR expected Downeast Sun night.
Predominately VFR Mon and Tue, but patchy MVFR ceilings possible at
times in the north. VFR expected Wed, although conditions may
lower to MVFR late in the day at the Downeast terminals.
&&
.MARINE...
NEAR TERM: Winds/seas will be below small craft advisory levels
this afternoon through early tonight. Small craft advisory
conditions will then develop overnight, with gale force wind
gusts possible late. Visibilities will be reduced in rain and
fog overnight.
SHORT TERM: Gales likely on the waters Sunday and have issued a
gale watch. Gales possible into monday with small craft advisory
conditions likely to persist into Tuesday.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Watch from Sunday morning through Sunday evening for
ANZ050>052.
&&
Near Term...Norcross/Hastings
Short Term...CB
Long Term...CB
Aviation...Norcross/Hastings/CB
Marine...Norcross/CBHazardous weather outlook, Nov 18, 3:11 AM EST, 13 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 311 AM EST Sat Nov 18 2017 MEZ001>006-010-011-031-032-190815- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Piscataquis- Northern Washington- 311 AM EST Sat Nov 18 2017 This Hazardous Weather Outlook is for East Central Maine...Eastern Maine...Far Northern Maine...North Central Maine...Northern Maine and West Central Maine. .DAY ONE...Today and Tonight. Snow, sleet, and freezing rain will spread over northern Maine tonight, then change over to plain rain early Sunday morning. Light snow and ice accumulations are possible. This may make for slippery travel tonight into early Sunday. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-029-030-190815- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington- 311 AM EST Sat Nov 18 2017 This Hazardous Weather Outlook is for Coastal DownEast Maine and Interior DownEast Maine. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-190815- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 311 AM EST Sat Nov 18 2017 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:09 AM EST | Gale Watch | CAR | 13 hr | |
| Nov 18, 4:14 PM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.